A 59-year-old female asked:
I take a lot vitiams beside a regular one a day.would that many vitiams make you sleeping. i have redless legs whick keep me a wake. i once in a while nods and sleep abouta second, could you tell me what might cause this.thanks
1 doctor answer • 1 doctor weighed in
Psychiatry 27 years experience
Need : Need more information to try to provide a meaningful answer. What specific vitamins, herbals and supplements do you take and at what doses? Are you taking any medications? What is your age? Are you obese or normal weight? Do you drink alcohol, if so how much? Do you eat heavy meals before going to bed? Do you have any medical conditions? Have you had a sleep study?
Created for people with ongoing healthcare needs but benefits everyone.
5.3k viewsAnswered >2 years ago
Last updated Oct 3, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.